Osaka Journal of Mathematics

Spectra and eigenforms of the Laplacian on $S\spn$ and $P\spn({\bf C})$

Akira Ikeda and Yoshiharu Taniguchi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 15, Number 3 (1978), 515-546.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200771570

Mathematical Reviews number (MathSciNet)
MR510492

Zentralblatt MATH identifier
0392.53033

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15]
Secondary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Ikeda, Akira; Taniguchi, Yoshiharu. Spectra and eigenforms of the Laplacian on $S\spn$ and $P\spn({\bf C})$. Osaka J. Math. 15 (1978), no. 3, 515--546. https://projecteuclid.org/euclid.ojm/1200771570


Export citation